# SDR IPXA2019051041954

- Difficulty date: April 25, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 79,098 hours, 16,028 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LT WING UPPER SURFACE HAS CORROSION AT T/E SPAR APPROX. XORS 433. REPAIRED CORRODED LT WING UPPER SURFACE AT T/E SPAR BETWEEN XORS 412 - XORS 436 IAW VT-SAA EA. 011-5710-01-A7759 REV. IR AND EO MD11-5710-72511-A. (MINOR)
